RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Lensky, V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:37
Abstract pages:100
Full texts:37
References:13
E-mail:

http://www.mathnet.ru/eng/person57849
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. V. Lensky, V. Pascalutsa, “Manifestly-covariant $p^3$ calculation of nucleon Compton scattering”, Pis'ma v Zh. Èksper. Teoret. Fiz., 89:3 (2009),  127–132  mathnet; JETP Letters, 89:3 (2009), 108–113  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019